Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Pseudoquotients on commutative Banach algebras
University of Borås, School of Engineering.
2014 (English)In: Banach Journal of Mathematical Analysis, ISSN 1735-8787, Vol. 8, no 2, 60-66 p.Article in journal (Refereed)
Sustainable development
The content falls within the scope of Sustainable Development
Abstract [en]

We consider pseudoquotient extensions of positive linear functionals on a commutative Banach algebra A and give conditions under which the constructed space of pseudoquotients can be identified with all Radon measures on the structure space A.

Place, publisher, year, edition, pages
Tusi Mathematical Research Group , 2014. Vol. 8, no 2, 60-66 p.
Keyword [en]
Banach algebra, structure space, positive linear functional, pseudoquotient, Radon measure, Matematik
National Category
Mathematics
Identifiers
URN: urn:nbn:se:hb:diva-1861ISI: 000336224300005Local ID: 2320/13701OAI: oai:DiVA.org:hb-1861DiVA: diva2:869939
Available from: 2015-11-13 Created: 2015-11-13

Open Access in DiVA

No full text

Other links

http://www.emis.de/journals/BJMA/tex_v8_n2_a5.pdf

Search in DiVA

By author/editor
Atanasiu, Dragu
By organisation
School of Engineering
In the same journal
Banach Journal of Mathematical Analysis
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 698 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf